MathSciNet Relay Station
MathSciNet bibliographic data
MR2801869 (2012g:65092) 65J15 (47H10 47J25)
Eslamian, Mohammad; Abkar, Ali One-step iterative process for a finite family of multivalued mappings. Math. Comput. Modelling 54 (2011), no. 1-2, 105–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement